Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Wilmington, OH

June 26, 2013Dearborn County, Ohio County, Ripley County, Indiana

NWS Wilmington, OH issued this flash flood warning at Jun 26, 2013, 8:14 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 8:14 PM EDT (00:14 UTC)
Expired
Jun 26, 2013, 11:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WGUS51 KILN 270014
FFWILN
INC029-115-137-270315-
/O.NEW.KILN.FF.W.0005.130627T0014Z-130627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  OHIO COUNTY IN SOUTHEAST INDIANA...
  SOUTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 1115 PM EDT.

* AT 809 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
  THUNDERSTORMS HAD PRODUCED VERY HEAVY RAIN ACROSS THE WARNED 
  AREA. TWO TO 2.5 INCHES OF RAIN HAS ALREADY FALLEN SINCE 
  4 PM...WITH ADDITIONAL THUNDERSTORMS APPROACHING THE REGION 
  THROUGH THE EVENING HOURS. AS MUCH AS AN ADDITIONAL INCH TO TWO 
  INCHES IS POSSIBLE THROUGH 10 PM. RUNOFF FROM THIS EXCESSIVE 
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...AURORA...
  RISING SUN...DILLSBORO...MILAN...MOORES HILL...OSGOOD AND
  VERSAILLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 
CAMPGROUNDS NEAR CREEKS WILL BE PARTICULARLY VULNERABLE.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3919 8544 3909 8490 3905 8490 3897 8484
      3894 8485 3892 8488 3890 8487 3890 8513
      3891 8514 3893 8514 3893 8520 3891 8521
      3892 8544

$$
2 follow-up statements
674 
WGUS71 KILN 270230
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 PM EDT WED JUN 26 2013

INC029-115-137-270315-
/O.CON.KILN.FF.W.0005.000000T0000Z-130627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
1030 PM EDT WED JUN 26 2013

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN RIPLEY...SOUTHERN
DEARBORN AND OHIO COUNTIES UNTIL 1115 PM EDT...

AT 1024 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
THUNDERSTORMS HAD PRODUCED VERY HEAVY RAIN ACROSS THE WARNED AREA. UP
TO THREE INCHES OF RAIN HAS ALREADY FALLEN. THE HEAVY RAINFALL IS 
ENDING ACROSS THE AREA HOWEVER SOME LIGHT RAIN IS STILL POSSIBLE. 
RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO 
OCCUR.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...AURORA...
RISING SUN...DILLSBORO...MILAN...MOORES HILL...OSGOOD AND VERSAILLES.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...ABERDEEN...BEAR
BRANCH...BENHAM...COLD SPRINGS...CROSS PLAINS...FARMERS RETREAT...
FRENCH AND FRIENDSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3919 8544 3909 8490 3905 8490 3897 8484
      3894 8485 3892 8488 3890 8487 3890 8513
      3891 8514 3893 8514 3893 8520 3891 8521
      3892 8544

$$
114 
WGUS71 KILN 270313
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT WED JUN 26 2013

INC029-115-137-270323-
/O.EXP.KILN.FF.W.0005.000000T0000Z-130627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
1113 PM EDT WED JUN 26 2013

...THE FLASH FLOOD WARNING FOR SOUTHERN RIPLEY...SOUTHERN DEARBORN
AND OHIO COUNTIES WILL EXPIRE AT 1115 PM EDT...

HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3919 8544 3909 8490 3905 8490 3897 8484
      3894 8485 3892 8488 3890 8487 3890 8513
      3891 8514 3893 8514 3893 8520 3891 8521
      3892 8544

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:55 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 26, 7:55 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT WED JUN 26 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL REMAIN ACROSS THE REGION TONIGHT. A
COLD FRONT WILL WORK ACROSS THE AREA LATE TONIGHT INTO THURSDAY.
THIS WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS.
SOMEWHAT COOLER CONDITIONS ARE EXPECTED FOR FRIDAY AND THE
WEEKEND...BUT OCCASIONAL CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTIVE COMPLEX IN SRN INDIANA IS CONTINUING TO DEVELOP TO THE
E AS IT ENCOUNTERS A DESTABILIZING ATMOSPHERE. PRIMARILY SEVERE
THREAT SHOULD BE IN FORM OF DAMAGING WIND AS THE COMPLEX IS TAKING
ON A BOWING STRUCTURE AND IT MOVES E.

WENT WITH CATEGORICAL POPS FOR THE REGION TONIGHT AS A H5 S/W
DIGGING ACROSS THE GREAT LAKES AND INTO THE OHIO VALLEY SHOULD AID
IN THE TSTM DEVELOPMENT. EXTENDED THE FLASH FLOOD WATCH ACROSS THE
ENTIRE REGION AS SEVERAL COUNTIES IN THE N HAVE FFG AROUND 1 INCH
PER HOUR. WITH THE HIGH PW AND A FOCUSING LOW LEVEL JET...THE
POTENTIAL FOR HEAVY RAIN IS HIGH.

WENT WITH THE LOWS IN THE UPPER 60S ACROSS THE REGION.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE S/W SHOULD BE EAST OF THE FA BY 15Z...BUT LARGER SCALE
H5 LOW WILL BE BUILDING IN THROUGH ONTARIO. DESPITE THE PASSAGE OF
A SFC LOW AND CDFNT...THE ATMOSPHERE WILL NOT HAVE STABILIZED TOO
MUCH. SHRA AND TSRA ARE POSSIBLE AGAIN THURSDAY...ESPECIALLY IN
THE EASTERN CWA. OVERALL FORCING WILL BE WEAK THU NGT...BUT WITH A
SLIGHTLY UNSTABLE ATMOSPHERE...THERE IS A LINGERING CHANCE OF
CONVECTION.

HIGHS ON THURSDAY WILL BE COOLER...RANGING FROM THE LOWER 80S INT
HE N TO THE MID 80S IN THE S. LOWS THU NGT WILL STILL BE INT HE
MID TO UPPER 60S

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
VERY UNSETTLED PATTERN TO DEVELOP AS AMPLIFIED LONGWAVE FLOW SETS
UP AND PERSISTS THROUGH THIS PERIOD. COULDN/T REALLY FIND A DECENT
PERIOD TO INDICATE PROLONGED DRY CONDITIONS...WITH LONGWAVE TROUGH
DEVELOPING/DEEPENING SW TO NE ALONG AND WEST OF THE APPALACHIAN
CHAIN. TWO MASSIVE RIDGES...ONE OVER THE WEST CONUS AND ONE OVER
THE ATLANTIC...RETROGRADE AND AMPLIFY THROUGH THE PERIOD WITH THE
WEAKNESS/TROUGH BETWEEN THE TWO ALSO GAINING AMPLITUDE. NEGATIVE
HEIGHT ANOMALIES ARE SIGNIFICANT AS THE TROUGH DEEPENS ESPECIALLY
TO THE SOUTH OF THE OHIO VALLEY. SUCH A DEEP TROUGH IN THE HEART
OF SUMMER MEANS THAT DAILY FLAREUPS OF CONVECTION ARE LIKELY...AND
WILL BE ESPECIALLY LIKELY TIED TO WEAK WAVES MOVING THROUGH THE
NWLY FLOW UNDERNEATH THE TROUGH EARLY IN THE PERIOD...AND IN THE
SLY FLOW AHEAD OF THE TROUGH LATE IN THE PERIOD AS THE TROUGH AXIS
DRIFTS TO THE WEST. LACK OF SCOURING OF THE LOW LEVEL MOISTURE
FIELD MEANS THERE WILL BE PLENTY OF MOISTURE AND MARGINAL INSTBY
FOR DAILY ROUNDS OF SCT STORMS TIED TO THE DIURNAL HEATING CYCLE.
WAVES TO KEY ON /AT LEAST IN THE SHORT TERM/ ARRIVE BOTH FRIDAY
AND SATURDAY SO THESE DAYS HAVE RELATIVELY HIGHER RAIN
CHANCES...BUT THERE WILL LIKELY BE MANY MORE OF THESE WAVES INTO
EARLY NEXT WEEK. TEMPERATURES...WHILE THEY WILL BE A BIT BELOW
NORMAL...WON/T BE TOO COOL GIVEN THE CORE OF THE 850MB TEMP/500MB
HEIGHT ANOMALIES QUICKLY DIG/RETROGRADE SOUTH AND WEST OF THE
AREA. CERTAINLY NO 90S THE FORECAST...BUT A LONGER OF PERIOD OF
UPPER 70S TO MID 80S AND RATHER DAMP/MUGGY CONDITIONS IS IN THE
OFFING.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND SOME THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
THIS EVENING BEFORE GRADUALLY DECREASING IN COVERAGE DURING THE
OVERNIGHT HOURS. SOME LOWER CIGS WILL BE POSSIBLE AROUND THE
KCVG...KLUK...KCMH...AND KLCK LATE IN THE OVERNIGHT HOURS AND INTO
THE EARLY DAYTIME HOURS ON THURSDAY. AT KDAY AND KILN LOWER CIGS
ARE POSSIBLE OVERNIGHT HOWEVER THERE IS MORE UNCERTAINTY AND
THEREFORE DECIDED TO LEAVE OUT OF THE TAFS AT THIS TIME. WITH THE
RAINFALL THAT HAS OCCURRED TODAY EXPECT SOME MVFR FOG OVERNIGHT.
ADDITIONAL LIGHT SHOWERS ARE POSSIBLE ACROSS PORTIONS OF THE AREA
ON THURSDAY. IN ADDITION...WINDS WILL PICK UP DURING THE DAY WITH
WIND GUSTS AROUND 20 KNOTS EXPECTED FOR THE AFTERNOON HOURS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...BINAU
AVIATION...NOVAK
Hazardous weather outlook, Jun 26, 3:41 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT WED JUN 26 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-271945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
341 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TONIGHT.

OHZ026-034-035-043>046-271945-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-
341 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON. THERE
IS SOME QUESTION HOW MUCH INSTABILITY WILL DEVELOP. BUT IT APPEARS
THAT IT WILL BE SUFFICIENT FOR SOME STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE
OVERNIGHT. A FEW STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE
INTO THE EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 26, 6:59 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       2 S DUNKIRK             40.76N 83.64W
06/26/2013  M2.20 INCH       HARDIN             OH   TRAINED SPOTTER

            2.2 INCHES OF RAIN BETWEEN 445 PM AND 530 PM.

&&

ANOVAK
Special weather statement, Jun 26, 7:10 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT WED JUN 26 2013

KYZ100-OHZ081-082-088-262345-
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
710 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SCIOTO...
EASTERN PIKE...SOUTHEASTERN ADAMS AND EASTERN LEWIS COUNTIES THROUGH
745 PM EDT...

AT 706 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ELM GROVE TO TURKEY CREEK LAKE TO 6 MILES SOUTH OF
HARRIS...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMP DIX...HEAD OF
GRASSY...PIKETON...WAVERLY...LUCASVILLE...PORTSMOUTH...ROSEMOUNT AND
NEW BOSTON.

ALSO...TURKEY CREEK LAKE...TANNERY...LOMBARDSVILLE...EMERSON...LAKE
WHITE...BEAR CREEK...GARRISON...WAKEFIELD...MCDERMOTT AND FRIENDSHIP
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3838 8341 3870 8334 3909 8315 3917 8282
      3917 8278 3901 8279 3889 8285 3875 8288
      3872 8303 3868 8302 3863 8306 3859 8307
      3849 8318 3847 8318 3843 8323 3834 8322
      3832 8335
Special weather statement, Jun 26, 7:13 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED JUN 26 2013

OHZ056-064-065-074-262345-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
713 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
LICKING...NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES THROUGH 745 PM
EDT...

AT 710 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF US ROUTE 62 AT STATE ROUTE 661 TO
STATE ROUTE 158 AT STATE ROUTE 204 TO TARLTON...MOVING EAST AT 20
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BALTIMORE...GRANVILLE
SOUTH...MILLERSPORT...GRANVILLE...HEBRON...LANCASTER...FAIRFIELD
BEACH...UTICA...BUCKEYE LAKE...PLEASANTVILLE...HEATH...HARBOR
HILLS...SUGAR GROVE...NEWARK AND BREMEN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3991 8230 3992 8246 3984 8247 3983 8239
      3974 8239 3950 8254 3951 8296 3992 8274
      4028 8270 4027 8248 4025 8247 4024 8225
Special weather statement, Jun 26, 7:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT WED JUN 26 2013

OHZ064-073-262345-
PICKAWAY OH-ROSS OH-
721 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND SOUTHERN
PICKAWAY COUNTIES THROUGH 745 PM EDT...

AT 719 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM AUSTIN TO BAINBRIDGE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...CHILLICOTHE
AND NORTH FORK VILLAGE.

ALSO...FRANKFORT...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL...
MOORESVILLE...ANDERSONVILLE...SCIOTO TRAIL STATE PARK AND MASSIEVILLE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3951 8285 3919 8283 3921 8328 3949 8329
Special weather statement, Jun 26, 7:45 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED JUN 26 2013

OHZ056-064-065-074-270015-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
745 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHEASTERN
PICKAWAY...LICKING...NORTHERN HOCKING AND FAIRFIELD COUNTIES THROUGH
815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM UTICA TO KIRKERSVILLE TO BUENA VISTA...MOVING EAST AT
20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE...UTICA...
LANCASTER...MILLERSPORT...HEBRON...PLEASANTVILLE...FAIRFIELD BEACH...
BUCKEYE LAKE...HEATH...NEWARK...HARBOR HILLS...SUGAR GROVE...CARBON
HILL...LOGAN AND HANOVER.

ALSO...BUENA VISTA...THURSTON...ST. LOUISVILLE...PURITY...NORTH
BERNE...ROCKBRIDGE...WEST RUSHVILLE...HIDEAWAY HILLS...RUSHVILLE AND
TOBOSO ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3949 8216 3953 8283 4027 8256 4027 8248
      4025 8247 4024 8219 3995 8219 3994 8223
      3991 8224 3993 8246 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8216
Special weather statement, Jun 26, 7:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT WED JUN 26 2013

KYZ100-OHZ073-074-082-088-270015-
LEWIS KY-HOCKING OH-PIKE OH-ROSS OH-SCIOTO OH-
747 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...EASTERN
ROSS...PIKE...EXTREME SOUTHWESTERN HOCKING AND NORTHEASTERN LEWIS
COUNTIES THROUGH 815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LINN TO FRIENDSHIP TO REXTON TO 15 MILES SOUTH OF
REXTON TO 16 MILES SOUTH OF REXTON...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT...
PORTSMOUTH...NEW BOSTON...WHEELERSBURG...SOUTH WEBSTER...SCIOTODALE
AND FRANKLIN FURNACE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3942 8317 3942 8271 3936 8270 3936 8274
      3896 8280 3894 8275 3886 8275 3885 8265
      3876 8265 3873 8269 3869 8269 3867 8276
      3859 8275 3857 8282 3859 8285 3874 8288
      3875 8291 3872 8303 3859 8307 3850 8317

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:26 PM EDTAreal Flood AdvisoryILNSwitzerland2 hr
Jun 26, 10:38 PM EDTAreal Flood AdvisoryILNSwitzerland3 hr
Jun 27, 7:28 PM EDTSpecial Weather StatementILNFayette47 min
Jun 27, 7:56 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Ripley49 min

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.